# SDR AALA201809019001

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 17,582 hours, 7,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE AIRCRAFT WAS NOT GROUNDED. CABIN DOOR HOLD-OPEN LATCH RELEASE LOCKS  NORMALLY, BUT MAINTENANCE REPORTS DOOR CAN BE CLOSED WITH LITTLE EFFORT. FWD ENTRY DOOR GUST LOCK RELEASE IS BROKEN. MAINTENANCE FOUND L1 DOOR GUIDE ARM HOLD OPEN MECHANISM SPRING OUT OF POSITION. POSITIONED SPRING OVER CAM IAW AMM 52-11-21. OPS CHECK GOOD.
